MathSciNet Relay Station
MathSciNet bibliographic data
MR1475679 52B30 (20F34 57M05)
Cohen, Daniel C.; Suciu, Alexander I. Alexander invariants of complex hyperplane arrangements. Trans. Amer. Math. Soc. 351 (1999), no. 10, 4043–4067.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement